# SDR USAASB02064

- Difficulty date: March 26, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23,695 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

PIT - FLIGHT 1963 - AFTER DEPARTURE FROM DAY, CLIMBING THROUGH FL190, A LOUD BANG WAS HEARD BY THE FLIGHT CREW. AN AIR NOISE WAS ALSO HEARD IN THE FORWARD CABIN AND THE FLOOR IN THE FIRST CLASS STARTED TO VIBRATE.  CREW NOTICED THE CABIN ALTITUDE STARTED TO CLIMB AT 2,000 FEET PER MINUTE BUT THEN STABILIZED AFTER DESCENT TO 10,000 FEET.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR ASSEMBLY.  ALSO, REMOVED AND REPLACED THE AFT OUTFLOW VALVE FOR FAILING TROUBLESHOOTING RESISTANCE TEST.  OPERATIONAL TEST OF VALVE GOOD.  PRESSURIZED AIRCRAFT SEVERAL TIMES.  LEAK CHECK AND PRESSURIZATION CHECK GOOD.  (M)
